# SDR SIMA202001087004

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 37,752 hours, 33,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PS CHECK FOUND RH FWD EXTERIOR EMG LIGHT INOP-C/A-REMOVED AND REPLACED RH FWD EXTERIOR EMG LIGHT BULB IAW AMM 33-50-10  OPS CHECK GOOD
